MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Model Number G151
Medical Device Problem Codes Failure to Capture (1081); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2017
Type of Reportable Event Malfunction

Brand Name
DYNAGEN? CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50722421
Report Number2124215-2026-48551
Device Sequence Number18681873
Product Code NIK
UDI-Device Identifier00802526534638
UDI-Public(01)00802526534638(17)190510
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2019
Device Model NumberG151
Device Catalogue NumberG151
Device Lot Number122076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured05/30/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale